# SDR REXA2018081750703

- Difficulty date: August 15, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 11,836 hours, 8,080 cycles
- System (JASC): 3160 · Central Display
- Part: Fan
- Condition: Failed
- Location: Display
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISPLAY FAN WAS VERY LOUD WHEN IN THE AIR.  HAD A BURNING ELECTRICAL ODOR DURING DESENT.  TURNED FAN TO FLT ALT AND ODOR WENT AWAY.  REMOVED AND REPLACED DISPLAY COOLING FAN NR 1 IAW AMM 21-24-12.  NO FURTHER DEFECTS NOTED.
